# SDR MWEA020141

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 591041212
- Condition: Damaged
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD UPPER SKIN DAMAGED.  --  FABRICATED AND INSTALLED DOUBLER.
